# SDR USAASA03062

- Difficulty date: June 11, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE MCO-PHL, THE FLOOR LEVEL EMERGENCY LIGHTING AND EXT SIGN LIGHTING TURNED ON AND OFF EVERY 15 SECONDS IN FLIGHT.  MAINTENANCE REPLACED AN EMERGENCY POWER SUPPLY UNIT (11WL) AND A BATTERY PACK.  (M)
